# SDR DL73E961345

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B42
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, F/O'S AIRSPEED VSI AND ALTIMETER OFF FLAGS CAME ON, RETURNED TO THE GATE.  C/A INSTALLED NEW NR 2 ADC, ALL INDICATIONS ARE NORMAL.
